Facebook Pixel

I took plan b February 13 2015 (the same day I had sexual intercourse)..help!

By February 23, 2015 - 10:11am
Rate This

I had just ended my period a couple of days after I had sex, as I mentioned I took plan b the same day a couple of hours later.. It's been almost 2 weeks now and I still have symptoms. I'm really bloated, I have a lot of gas and also diarrhea.. Cramps, abdominal pain, back pain, nausea,dizziness .. Etc.. I did bleed a week after I took it and lasted about 4 days.. I'm really worried.. I'm only 17.. What are the chances of me being pregnant? Is it normal to still have sympotms after almost 2 weeks?

Add a Comment3 Comments


Hello Christina,

Welcome to the EmpowHER community and thank you for coming to us with your questions and concerns.

There was no risk of pregnancy if you had intercourse while still having your period and it was not necessary to take Plan B.

The pill was effective because you bleed a week after taking it and the bleeding lasted about 4 days.

Nausea,diarrhea, or stomach pain, along with dizziness and fatigue, headache, breast tenderness or pain, and menstrual cycle changes are less common, but are reported side effects of Plan B.

I don't know how long a woman can expect to experience these side effects. Please contact your gynecologist or primary care physician to report that you are still having these symptoms almost two weeks after taking the pill.


February 23, 2015 - 10:44am
(reply to Maryann Gromisch RN)

I had intercourse 4 days after my period.. That's why im kind of freaking out..

February 23, 2015 - 1:54pm
Guide (reply to Christina Serrano)

Hi Christina,

Thank you for the clarification. Four days after the end of your period was too early for ovulation, and without the release of a mature egg, there was nothing to fertilize and no risk of conceiving.

Since the persistence of these symptoms is really stressing you out, consider talking with your doctor.


February 24, 2015 - 10:15am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!